Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


First time taker of ARV
Oct 26, 2012

Hi, i just started taking up arv which is efavirenz and lamivudine/zidovudine after a week i got very sick and weak, severe coughing, flu. Is this part of the side effects of the medicines cause ive been having this high fever for 7 days straight now and im getting worried. Im also taking up tuberculosis meds for 2 and a half months i had lymph node tb. Thank you. :)

Response from Dr. Henry

Combivir and efavirenz can cause considerably gut and general symptoms during first days/weeks of treatment. Fever would be unusual so would raise worry about an HIV-related or unrelated condition as well as immune reconstitution syndrome (IRIS). Those conditions can be a a challenge to diagnose and manage so recommend contacting your HIV provider to discuss. KH



Previous
Untreated HIV+ Partner
Next
Stribild

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement